# SDR ASOA201704171476

- Difficulty date: April 17, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 32,572 hours, 23,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM NEAR FS 1031.0 LBL 9. REMOVED CORROSION ON FLOORBEAM FS 1031.0 LBL 9, FOUND TO BE OUT OF LIMITS. REPAIRED FLOORBEAM FS 977.0 AND 1037.0 LBL 27 REF SRM 53-00-41-201-001-A01, EO 700-53-10-00050 SRM 51-21-06-001-A01 AND 53-61-43-101-001-A01.
